A Model Reference Adaptive Control Scheme with External Controllers

Show simple item record

Author Al Salman, Riyadh en_US
Author Nagarajan, R. en_US
Author Jerwe, Dakhil H. en_US
Available date 2009-11-25T13:07:19Z en_US
Publication Date 1989 en_US
Citation Engineering Journal of Qatar University, 1989, Vol. 2, Pages 279-304. en_US
URI http://hdl.handle.net/10576/8024 en_US
Abstract A new model reference adaptive control scheme, suitable for linear multivariable discrete time systems, is proposed. A set of parameter adaptation algorithms are developed based on the validity of perfect matching between the model and the plant, and on the availability of complete state vector. Arrangements for linear state error feedback, and time varying adaptive loop gains are made in the proposed scheme. It is shown that the scheme with such arrangements offers increased rate of decay of adaptive system errors towards the origin of the error space. A problem of on-line matrix inversion, encountered in implementing the proposed adaptation algorithms, is solved by modifying the structure of one of the adaptive controllers. en_US
Language en en_US
Publisher Qatar University en_US
Subject Control & Simulation en_US
Title A Model Reference Adaptive Control Scheme with External Controllers en_US
Type Article en_US
Pagination 279-304 en_US
Volume Number 2 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record